# SDR BAQA093508

- Difficulty date: February 16, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N601EH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7181
- Aircraft time: 7,950 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 430110217
- Part serial: 2879
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MECHANIC WAS UNABLE TO ADJUST FLOW OF ACTUATOR. REPLACED WITH SERVICABLE UNIT FROM ITS 03/05/2004
